# SDR UALA2010122204686

- Difficulty date: December 22, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N851UA
- Make and model: Airbus A319-131
- Aircraft serial: 1664
- Aircraft time: 31,046 hours, 12,616 cycles
- Engine: Iae V2522A5
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORT: NR 2 ENG COWL INLET HAS CHUNK MISSING. SAMC TEXT: PLEASE IDENTIFY LOCATION, SIZE OF "CHUNK" (INCLUDING LENGTH WIDTH AND DEPTH) AND WHAT TYPE OF MATERIAL IS MISSING.  DIMENSIONS OF AREA ARE IN QUESTION ARE 1.25 WIDE BY 0.75 LONG, BY .325 DEEP. OK TO CONTINUE IN SERVICE FOR 20C TO REPAIR.  REVIEWED WITH SAMC-EMC MISSING MATERIAL LOCATED AT THE 0600 POSITION.  PERFORMED PERMANENT REPAIR IAW MT 72-017.
